MathSciNet Relay Station
MathSciNet bibliographic data
MR752936 32L25 (58G40 81E13 81G20)
Manin, Yu. I. New exact solutions and cohomological analysis of ordinary and supersymmetric Yang-Mills equations. (Russian) Algebraic geometry and its applications. Trudy Mat. Inst. Steklov. 165 (1984), 98–114.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement